# SDR 20000810SH017

- Difficulty date: July 11, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE C-CHECK,  A CRACK WAS FOUND ON BOTH ENGINE NACELLE FRAMES NR 1.  THE CRACK IS LOCATED ON THE LOWER SIDE OF THE STIFFENING WEB BETWEEN THE TOP OUTBOARD MOUNTING HOLE AND THE OUTBOARD EDGE OF THE FRAME.  SUBMITTER RECOMMENDED REPLACING BOTH FRAMES AND CONTINUE MONITORING IAW EXISITING CHECKS.  (X)
